Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Ody, M.S. and Common, Alan K. and Sobhy, Mohammed (1999) Continuous symmetries of the discrete nonlinear telegraph equation. European Journal of Applied Mathematics, 10 (Part 3). pp. 265-284. ISSN 0956-7925. (The full text of this publication is not available from this repository)

Ody, M.S. and Ryder, Lewis H. (1995) Time-independent solutions to the 2-dimensional nonlinear o(3) sigma-model and surfaces of constant mean-curvature. International Journal of Modern Physics A, 10 (3). pp. 337-364. ISSN 0217-751X. (The full text of this publication is not available from this repository)

This list was generated on Wed Jul 16 09:36:29 2014 BST.